# SDR FDEA201810103330

- Difficulty date: October 10, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM UPPER SURFACE EVIDENCE OF CORROSION AT BS 1200 RBL 49 AND 59 AND RBL 26 TO RBL 44. CORROSION REMOVED IAW SRM 51-10-02 REV 125 MEASURED AND EVALUATED BLENDS IAW SRM 53-00-51-1A DETAIL III REV 125 AND FOUND BLENDS TO BE OUT OF LIMITS AT SEVERAL LOCATIONS. NOMINAL THICKNESS OF UPPER CHORD = 0.130" MAX  BLEND ALLOWED = 0.013" MAX DEPTH OF BLEND = 0.033". REPAIR CARRIED OUT IAW SRM 53-00-51-2R REPAIR 8.
